MAUDE Adverse Event Report: ARGON MEDICAL DEVICES AMC/3 ARTERIAL NEEDLE 21GA X 1 (2.5CM)

ARGON MEDICAL DEVICES AMC/3 ARTERIAL NEEDLE 21GA X 1 (2.5CM)
Model Number 195311
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the product experience report, there was no sample to be returned.Additionally, no photographic or visual evidence of any kind was provided which would have allowed for the allegation to be reviewed.Without such evidence, this complaint could not be confirmed and determining a definite root cause and corrective action is not possible.If the sample is returned at a future date, a follow-up report will be submitted.
 
Event or Problem Description
A nitrex guidewire was being used during left femoral arterial access for diagnostic pediatric cardiac catheterization.It was used in 21g arterial needle.The tip of the nitrex guidewire sheared off and was retained extravascularly.Immediately contacted surgeon and pediatric surgery doctor.It was determined it was safe to leave in place.Proceeded and completed case with no other issues.

Brand Name
AMC/3 ARTERIAL NEEDLE 21GA X 1 (2.5CM)
Common Device Name
ARTERIAL NEEDLE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key17603463
Report Number0001625425-2023-01173
Device Sequence Number12339303
Product Code GDF
UDI-Device Identifier00886333208371
UDI-Public00886333208371
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number195311
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2023
Initial Report FDA Received Date08/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown